Each film coated tablet contains: Cetirizine dihydrochloride 10 mg.
Each 5 mL contains: Cetirizine dihydrochloride 5 mg.
Allergic reactions are caused by body releasing a substance called histamine. Hence, antihistamine group of drug can treat allergic symptoms effectively. However, at the same time, they are infamous to cause the unwanted side effect of drowsiness that limits their use.
CETIHIS Tablet/CETIHIS Syrup is a new generation of antihistaminic agent whereby it has the advantage of not to cause drowsiness as well as offering fast action against allergy. CETIHIS Tablet/CETIHIS Syrup antagonizes most of the pharmacological effects of histamine including urticaria and pruritis. Moreover, its single daily dose regimen makes it very convenient to take.
Symptomatic treatment of: Seasonal rhinitis and conjunctivitis; Perennial allergic rhinitis; Pruritis and urticaria of allergic origin.
Adults: Tablet: 1 tablet.
Syrup: 10 mL.
Children 6 to 12 years: Tablet: 1/2 to 1 tablet.
Syrup: 5-10 mL.
Children 2 to 5 years: Tablet: 1/2 tablet.
Syrup: 5 mL.
The previously mentioned dosage are to be taken once daily or as directed by the doctor.
CETIHIS Tablet/CETIHIS Syrup is contraindicated in patients with a history of hypersensitivity to any of the constituents.
Mild and transient side effects such as headache, dizziness, agitation, dry mouth and gastrointestinal discomfort have been reported occasionally.
Tablet: Store below 30°C.
Syrup: Store below 30°C and protect from light.
R06AE07 - cetirizine ; Belongs to the class of piperazine derivatives used as systemic antihistamines.
Tab 10 mg x 50 x 10's. Syr 5 mg/5 mL x 100 mL.